# SDR HEEA086711

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 10531821
- Condition: Worn
- Location: Control Rod Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL ROD HAS WORN BEARINGS. REPLACED 1 EACH 116488P BEARINGS DUE TO WORN; 1 EACH 11-3943P BEARINGS DUE TO WORN.  REPAIRED.
